# SDR SWAA2024031161143

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 33,590 hours, 15,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN LIGHTS ON CAPT SIDE FROM EXIT ROW BACK TO AFT ROW STAY ON FULL BRIGHT .EXCEPT ROW29 WHICH IS RED COLOR<[01] RESETED CABIN LIGHTS IAW AMM 33-51-15.TEST FOUND OK
